# SDR 04FDEA00342

- Difficulty date: February 7, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - LT TUNNEL AREA LONGERON NR 41 SPLICE FITTING BETWEEN STA 5-113 AND STA 1541 SUSPECT CRACK.  CRACK SPLICE AT CENTER CARGO- LH TUNNEL AREA LONGERON 41 BETWEEN   STA 5-113   AND STA 1541 REMOVED AND REPLACED WITH NEW SPLICE AS PER SRM 51-33-01 VOL. II.
